Advertisement -- Learn more about ads on this site.
2009GETINLINE
15,000-19,999 SparkPoints 17,691
SparkPoints
 

on the road again

Monday, April 08, 2013

Played around with medicines. Doctor took me off of Fish Oil due to heart palpitations, I'm now on Krill Oil.

Lasix water pill, drink plenty of water 9-12 cups, Potassium G every other day.

I read lack of sleep...brings on cravings and hunger. I sure hope that's the case, along with medicines and eating cheap.

Unable to take Benadryl increases heart rate, so I must omit gluten and food allergens. I work on that this week.
Share This Post With Others
Member Comments About This Blog Post
  • v KLUTZY68
    Fish oil causes palps?! Who knew! I give it to my dog for skin dryness, but it's very expensive and I recently read that coconut oil is good for that, so I plan to switch when the bottle runs out. C. oil is very trendy right now but don't know how much of that is hype. Really hoping you can get help with your medical problems. Seems like losing weight and eating all natural foods that you're not allergic to should help. Fingers crossed! emoticon
    1206 days ago
  • v CHANTENAY
    I'm happy to see you back! I returned after a 3-month absence. You're right lack of sleep brings on cravings and hunger. Krill oil is great. Looks like a good plan!

    emoticon
    1230 days ago
  • v GETNFITAFTER60
    Happy to see your post and even happier to read you are working on your health. I didn't know fish oil pills could cause heart palpitations. I have those and the doctors just recently changed my blood pressure medicine to help but they are not helping so far. I need to check to see if I told them I was taking fish oil pills.

    Praying for your continued improving health.
    1238 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by 2009GETINLINE